MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate is between (b)(6) 2019 and b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted due to refractive error due to astigmatism that presented after surgery needing a toric lens to correct his vision.No wound enlargement and no vitrectomy was performed.The patient was reported doing well post-op.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Device returned to manufacturer: 3/13/2019.Device returned to manufacturer: yes.Device evaluation: visual inspection of the return sample showed that the product was cut in pieces, most probably to make the explant possible.Due to the condition of the return sample, additional analysis was not possibles.The customer''s reported complaint could not be confirmed.Manufacturing record review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.A review of complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, along with warnings for the proper use and handling of the product.As a result of the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, was submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8403500
Report Number9614546-2019-00200
Device Sequence Number11260182
Product Code POE
UDI-Device Identifier05050474579088
UDI-Public(01)05050474579088(17)230309
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/19/2019
10/25/2020
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date04/11/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Date Report Sent to FDA01/01/2005